[ALERT] FDA issues urgent warning over DEADLY cancer drug for seniors
When you’re locked in a life-or-death battle with cancer, the LAST thing in the world you want or need is MORE trouble for your body.
Yet that’s EXACTLY what you’re facing when you’re working with conventional doctors to battle cancer...
Because of Big Pharma’s TREATMENT!
And now, a new URGENT WARNING has been issued.
It’s more bad news for folks relying on Big Pharma drugs…
And it’s especially bad news for SENIORS.
We’ll discuss the latest in mainstream’s cancer drug mayhem today.
Then I’ll show you how you can SPOT this drug’s red flags so you or a loved one doesn’t become Big Pharma’s NEXT VICTIM.
The drug risk doctors FAIL to recognize
Leukemias are often considered a disease that strike in youth, but there’s an especially nasty form that hits two seniors every hour of every day.
It’s called acute myeloid leukemia (AML), and it’s extraordinarily aggressive -- this form of leukemia KILLS nearly 1,000 seniors every month.
But the FDA’s new warning finds this disease is getting HELP…
From mainstream’s TREATMENT itself!
It’s a frightening cancer drug side effect called differentiation syndrome that requires IMMEDIATE emergency care.
I’ll tell you how to spot it in just a moment, whether you’re in treatment for this form of cancer yourself or have a loved one who is.
Certainly, you can’t expect much help from doctors.
The new FDA warning finds that this risk – already outrageously irresponsible given that this drug is given to older, weaker, sicker patients fighting off cancer – is turning deadly in a hurry for an even more outrageous reason:
Doctors fail to spot it.
They think these patients are just suffering from a run-of-the-mill infection. Maybe some patients are even blown off as complainers.
It’s CANCER, they’ll tell you. It’s not supposed to feel good.
But they’re missing the first and possibly ONLY warning sign of differentiation syndrome.
Patients are DYING as a result.
So that means it’s up to YOU to spot those signs and seek – and DEMAND – attention for yourself or your loved ones.
Conventional doctors, who are largely at the mercy and under the influence of Big Pharma, WON’T do it for you!
SPOT this Big Pharma drug’s WARNING SIGNS
Differentiation syndrome can strike as soon as 10 days after starting treatment, or as long as five months into it.
In some ways, it does look like a run-of-the-mill infection…
But the fever, swelling (especially in the neck, armpits and/or groin) and dizziness rapidly get worse. They can be joined by other symptoms, including bone pain and rapid weight gain of 10 pounds or more.
If you notice ANY of that in yourself or a loved one, get help ASAP and don’t leave until it’s treated like the emergency that it is.
Better yet, make sure you don’t reach that point in the first place...
Get ALL of your options for cancer care, including natural therapies such as intravenous vitamin C, which can run alongside mainstream treatments to limit their toxic side effects or in some cases replace them completely.
Speak to a holistic medical doctor for more.